Sorry, I am registered here and WD but I cant seem to log in even with a new password sent.
Here's my story - 10.2009 diagnosised with high cervical dyplacia, having 4.5 with 5 being cancerious. Had my LEEP done on 11.4.2009 and complained at the 4 weeks follow up of pain were the bladder sits and wraps around the right side, but it does NOT feel like a UIT since I have had two of those before in my life time, so they ran a urine test and called me 8 days later to say yes you do have a bladder infection now. Yeah - suffered 8 days which is rediculious.
Okay went through those antibotics yet still kind of had a mild yet presistant dull pelvis ache. When my mensies come now they are from ***l pain wise. On 2.9.2010 had my 3 months biospy follow up and found that I was 100% clear of the dyplacia but now had a cervical infection. So went on a different antibotic for 7 days.... okay that helped a little but after a few weeks the pain came back and again my mensy was from ***l. Thought the bad mensies might be from all the cervical proceedures so just lived with a few more times and after the third one from ***l I called my GYN.
I explained to her nurse what was going on and the GYN calls back to say "well is sounds like AGE, since I am 41 years old, and said lets talk uterus ablation when you come in for your 6 months PAP follow up on May 7th." This was April 2nd.
Within these past two weeks my pelvis pain has increased a litte, I now look 3 months pregnant, running a low grade fever, and get nasued off and on. My last mensy from ***l was April 1 to April 7 --- and never been able to get pregnant --- so its not a pregnancy thing incase that is what you are thinking.
Should I be pushing for a PID test or maybe request a CA125 blood test to rule out Ovarian cancer? I was diagnosed with PCOS when I was 17 years old which pretty much as left me infertile.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?